# SDR HEEA0011675

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATION LIGHT STAYS ON.
